Calpol Suspension 60ml
Calpol has a child-resistant cap, is alcohol free and suitable for infants and children from 1 month. Paracetamol is considered an effective first choice for the treatment of pain and fever in children.
Out of stock
Tough on fever and pain, gentle on the child. Calpol contains Paracetamol 120mg in each 5 ml. Paracetamol is an antipyretic (fever reliever) and analgesic(pain reliever). It helps in relieving pain of teething, sore throat and fever associated with colds and flu, childhood infections like chicken pox, whooping cough, measles and mumps. CALPOL Paediatric Suspension is indicated for soothing relief from pain and fever for your children, when they need it most. It starts to work on fever in just 15 minutes but is still gentle on delicate tummies. Trusted by parents for over 50 years, CALPOL Infant Suspension is gentle enough to use from 1 month.